# SDR SWAA2014041427057

- Difficulty date: April 3, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 72,190 hours, 61,471 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6947542
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NO STEP ANGLE CRACKED AT THE AFT END.  R & R ANGLE IAW DWG & SRM.
